# SDR FDEA202007191944

- Difficulty date: July 19, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB2930507
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FIXED L/E RIB CRACKED. MRKD O/B OF SLAT TRACK #10. REPLACED/FABRICATED ARB3954-5 DOUBLER.  DOUBLER REF: ARB3954 DAC DRAWING.  REF. PART MATES WITH ARB2930-507 FORMER (RIB).
